# SDR SWIA200515751

- Difficulty date: October 25, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 15,578 hours, 22,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1252
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,290 hours, 14,386 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED AFT EMERGENCY BATTERY PACK, OPERATIONAL CHECK GOOD.
